Hydralazine is a commonly used drug for treatment of hypertension and is known to cause drug-induced lupus erythematosus. It has rarely been reported to cause anti neutrophil cytoplasmic antibody positive vasculitis, a life-threatening complication. Presentation could be extremely variable delaying diagnosis. Although drug-induced vasculitis has been infrequently associated with rapidly progressing glomerulonephritis, pulmonary involvement presenting as pulmonary renal syndrome is extremely rare. We report a case of hydralazine-induced vasculitis presenting as pulmonary renal syndrome with fatal outcome even after aggressive treatment. Numerous antibodies are associated with hydralazine including anti myeloperoxidase antibody, anti-nuclear antibody, anti-histone antibody, and anti-elastase antibody. Additionally, we also report the presence of anti-phospholipid antibodies specific to anti-cardiolipin, anti-beta2 glycoprotein, and anti-phosphatid that have not been previously reported. We conclude that early diagnosis and prompt discontinuation of the drug is necessary for the treatment of hydralazine-induced anti neutrophil cytoplasmic antibody vasculitis.